MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; HIP PROSTHESIS

BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revision of hip implant due to unknown reason.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign- australia.D10: associated products: item number: 650-1067, item name: cer option type 1 tpr sleve +3, item lot: 3246463; item number: ep-200160, item name: act artic e1 hip brg 28x54mm, item lot: 339230; item number: unknown, item name: unknown arcos stem, item lot: unknown.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Devices are used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER BIOLOXD OPTION HD 28MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17661287
Report Number3002806535-2023-00263
Device Sequence Number6190332
Product Code LZO
UDI-Device Identifier00887868271373
UDI-Public(01)00887868271373
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1055
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose